# SDR AALA201806059023

- Difficulty date: June 2, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 23,749 hours, 8,839 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT PANEL DISPLAYED  CHECK THE R4 DOOR PRESSURE. SERVICED THE DOOR ASSIST BOTTLE IAW AMM 25-10-00-614-001-A. OK FOR SERVICE.
